All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

2015: Volume 1, Issue 1

Research Article:  J Stat Math Sci 2015, 1:101
The Robust Bayesian Approach to the Model Selection Algorithm
Krzysztof W Fornalski*, Ludwik Dobrzyński
Research Article:  J Stat Math Sci 2015, 1:102
Numerical Solution of a Linear Black-Scholes Model: A Comparative Overview
Md Kazi Salah Uddin, Md. Noor-A-Alam Siddiki*, Md Anowar Hossain
Research Article:  J Stat Math Sci 2015, 1:103
A Measurement of Return for Mutually Exclusive Project under Ambiguity: Fuzzy Average Internal Rate of Return (FAIRR)
Gastón Milanesi*, Gabriela Pesce and Emilio El Alabi
Research Article:  J Stat Math Sci 2015, 1:104
Wavelet Analysis and Applications in Economics and Finance
Tian-Xiao He* and Tung Nguyen
Research Article:  J Stat Math Sci 2015, 1:105
Threshold Regression and First Hitting Time Models
Calvin L. Williams* and Chelsea Law
 
Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Casino Siteleri